| Model Number |
10170280001 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Failure to Transmit Record (1521)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
The initial reporter stated there was an issue with the navify poc operations software.The customer was using a cobas pulse instrument and it is configured to disable patient comments.Measurements from the instrument, however, are showing up with the flag "mrf:a" in the result detail part of the navify software as an operator comment.This flag may potentially cause a result misinterpretation.
Additional Manufacturer Narrative
The investigation determined there is an issue with the navify poc operations software.The instrument communicating to the software generated an "mrf:a" alarm, but the software failed to display it as an alarm, showing it only as a comment.The navify poc operations software is not intended to be used for patient diagnosis or treatment decisions.Such decisions should be made on the basis of the results displayed on the poc instrument.The root cause is related to the instrument driver used by the navify poc operations software.
Additional Manufacturer Narrative
Fda request: based on the manufacturer¿s narrative for both mdr reports, we are not clear what the flags were and what your corrective action (if any) were for these confirmed software malfunction.Please follow up with another supplement to these reports to describe clearly what these flags were and your planned corrective action (if any) to these confirmed device/software malfunction.Manufacturer response: investigation: the investigation determined that the cobas pulse instrument generated an 'mrf:a' alarm.The driver did not send this as an alarm, but as a comment to the application, therefore the navify poc operations application failed to display the alarm, showing it only as a comment.The alarm "mrf:a" refers to "manual result flag".The letter "a" means "stat test", which refers to a test being done on "override" conditions according to the cobas pulse host interface manual (him) on page 40.Navify poc operations is not intended to be used for patient diagnosis or treatment decisions.Such decisions should be made on the basis of the results displayed on the poc instrument, as it is explained in the user assistance of the product.Risk assessment: no patient harm has occurred due to this issue.It is important to emphasize that navify poc operations is not intended for patient diagnosis or treatment decisions.Such decisions should be made based on the results displayed on the poc instrument, as clearly stated in the product's user assistance.The allegation has been confirmed as a product issue, and no new risks have been identified beyond those already addressed under the device's intended use.No recall is planned.Related risk was assessed as low and there is no related risk for health.The product risk assessment already considers the risk and it is mitigated to an acceptable level.Correction: the defect pocc-4570 was created to address the issue in the cobas pulse driver version 1.3.1.The defect is fixed and released in the cobas pulse driver version 2.0.0.Conclusion: the identified issue has been verified, and corrective actions are underway, as outlined above.The defect has been tracked under id pocc-4570, and a corrected software version has been released to mitigate future occurrences.We remain committed to product quality and to ensuring that our solutions meet the required standards for safety and effectiveness.